MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2465
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, the patient underwent endovascular treatment of a thoracic aortic aneurysm, zone 2, using gore® tag® thoracic branch endoprostheses.A 24 fr gore® dryseal flex introducer sheath was inserted via the right femoral artery.After insertion of the aortic component into the sheath, a transverse (short-axis) tear was observed on the sheath after some time.Blood leakage was noted from the tear site; therefore, the physician sealed the tear site using sterile ope tape, which successfully controlled the leakage.The same sheath was used to continue the procedure, and the procedure was completed without complication.No blood transfusion was required.Although strong resistance was reportedly encountered during device insertion, there was no noticeable catching or snagging at the tear site of the sheath.The tear site of the sheath was located on the distal portion outside the patient¿s body.It was reported that the tear site was located at the point of the maximum bend formed when holding the sheath and/or guidewire.
 
Additional Manufacturer Narrative
Emdr section h6, codes c19 and d15 updated to reflect results of product history review and product evaluation.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.The device evaluation showed the following: the sheath body exhibited circumferential deformation and kinking along its length and at its leading tip.The sheath body exhibited a breach in the laminate, resulting in leakage through the wall of the sheath body.The root cause of the observed sheath body circumferential deformation and kinking of the gore® dryseal flex introducer sheath could not be determined with the available information.The root cause of the observed breach in the sheath body laminate could not be determined with the available information.Based on the available information, there is no indication of a manufacturing deficiency.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rie kaba
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23287243
Report Number3007284313-2025-04302
Device Sequence Number20223676
Product Code DYB
UDI-Device Identifier00733132628407
UDI-Public(01)00733132628407(17)270807
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDSF2465
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale